MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24702
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that balloon detachment occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 3.0mm x 100mm x 90cm sterling sl balloon catheter was advanced for dilation.However, after reaching the nominal pressure, the balloon part was separated.The procedure was completed with another of the same device and there were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon detachment occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 3.0mm x 100mm x 90cm sterling sl balloon catheter was advanced for dilation.However, after reaching the nominal pressure, the balloon part was separated.The procedure was completed with another of the same device and there were no patient complications nor injuries reported.It was further reported that balloon rupture occurred and no additional intervention performed.
 
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11396283
Report Number2134265-2021-02536
Device Sequence Number11546260
Product Code DQY
UDI-Device Identifier08714729782476
UDI-Public08714729782476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number24702
Device Catalogue Number24702
Device Lot Number0026270284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: JUPITER; GUIDEWIRE: JUPITER; INTRODUCER SHEATH: TERUMO; INTRODUCER SHEATH: TERUMO